# SDR SWAA2024110542674

- Difficulty date: September 26, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,420 hours, 29,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN 2024-597135<[01] REPLACED ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0 AND DWG 146A7901 SHEET 66 REV A.;[02] REPLACED ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0 AND DWG 146A7901 SHEET 66 REV A.
